# SDR REXA2013041100632

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,075 hours, 12,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT IS CRACKED ON THE SUPPORT AND CLIPS AT RBL 9 AND LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-136.
